Table of Contents Hide
If you’re taking ADHD medication, you should be looking for signs that the dosage is too high. Some of these symptoms include: Anxiety, Stress, Depression, and Conflict with friends. If you’ve noticed any of these symptoms, you should consult your doctor for possible drug changes. These signs may also point to other factors that need to be addressed.
If your child experiences stress or anxiety, he or she may have been taking an ADHD medication that’s too high for his or her needs. A high dose of ADHD medication can lead to rebound symptoms. In these cases, a doctor may recommend switching the medication or combining it with antidepressants. Other possible adverse reactions of ADHD medication include psychotic or manic symptoms, aggression, and hallucinations of insects. Tachycardia is another common side effect of ADHD medications.
If you are taking ADHD medication, you might be worried about side effects. The symptoms can be severe and debilitating. It’s important to weigh the benefits of ADHD medication against the side effects, and talk to your doctor if you have any concerns. There are some ways to tell if your dose is too high.
The use of stimulants for ADHD is frequently associated with a comorbid disorder called depression. While some of the symptoms of depression are similar to those of ADHD, the two conditions have very different causes and treatments. For example, a child suffering from depression may experience weight loss and extreme insomnia, while another child suffering from ADHD may have a more subtle and unrecognisable depression. In either case, the proper dosage and the timing of stimulant use are essential to avoid adverse side effects.
Conflict with friends
When you take ADHD medication, be sure to read the label. You need to know the recommended daily dose. Dose variations can cause adverse reactions. Always consult with your doctor or a health care professional to ensure that your child is taking the correct dosage.
If you’re taking an ADHD medication and you are feeling tired all the time, this could be a sign that your dose is too high. Your doctor will likely begin you on a lower dose and gradually increase it to a level that works for you. But you must watch for side effects, such as depression and passive behavior.
Problems concentrating, focusing, or paying attention
Taking ADHD medication at the proper dose is critical for the health of the ADHD patient. The correct dose can help prevent problems with focusing, paying attention, and concentrating. It is important to follow your doctor’s instructions and discuss any side effects with them. If the amount of medication is too high, you may need to adjust your medication.